# SDR AWXA9600683

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS OUT AT ROW 17.  REMOVED AND REPLACED BATTERY ASSEMBLY.  REMOVED AND REPLACED OPEN FUSE IN EMERGENCY BATTERY CHARGER ASSEMBLY.  REPAIRED SHORTED WIRES UNDER SEAT AT ROW 21, LIGHTS CHECK GOOD.
